# SDR RAIA2018072420001

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 38,508 hours, 23,804 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Dual Valve
- Part number: C1431236
- Part serial: 04053148
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TEMP CONTROL FAILS IN MANUAL AND AUTO. R&R DUAL VALVE ON PACK NR 2 OPS CHECK GOOD.
